# SDR DALA2025102107693

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 68,284 hours, 32,589 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0354661
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 57,058 hours, 29,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3274 - ATB - DUE TO CABIN PRESSURE ISSUES AND LOW CABIN DIFFERENTIAL PRESSURE MESSAGE. CREW WAS ABLE TO REGAIN PRESSURE USING MANUAL CONTROL. CORRECTIVE ACTION: REPLACED OUTFLOW VALVE AND CPC 2. (LP: 7368374)
